# SDR AALA202010209013

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 13,225 hours, 1,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAT WAS NOT GROUNDED.  FLIGHT CREW REST AREA SMOKE DETECTOR ACTIVATED FOR 10 MINUTES, REST SYSTEM SUCCESSFUL.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE SMOKE DETECTOR WITH NO FAULTS NOTED, PER AMM 26-14-11.
